# SDR 04FDEA00186

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 67,819 hours, 49,734 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON DURING CLIMBOUT PASSING 15,000 FT MSL AT 310 KAUS, CHECKLIST ACCOMPLISHED, RETURNED TO AUS.  AFTER AIRCRAFT BLOCK IN, OPENED MAIN CARGO DOOR.  FOUND AFT THRESHOLD LOCK DOWN, WITH RED LIGHT ON.  LOCKED THRESHOLD LOCK.  CHECKED DOOR SWITCHES; CHECKED GOOD.  CLOSED MAIN CARGO DOOR, WARNING LIGHT WENT OUT.  PRECAUTIONARY PRESSURIZED AIRCRAFT TO 3.5 PSI ON GROUND.  WARNING LIGHT DID NOT COME ON.  NO LEAKS NOTED ON OUTSIDE OF MCD.  MAIN CARGO DOOR WARNING SYSTEM OPS CHECKS NORMAL.  AIRCRAFT PRESSURIZED PER 727 JRH CH 7.  OKAY FOR  SERVICE.
